# SDR A6WA2019090946844

- Difficulty date: August 17, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 38,663 hours, 37,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208230
- Condition: Cracked
- Location: Fuselage
- Part time: 38,663 hours, 37,035 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 BL0 POST HAS CRACK INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL69. LT SIDE .600" LONG, R/H SIDE .300" LONG. BOTH GREATER THAN 50% FSH, BOTH FAILED NDT INSPECTION.
